Strong convergence theorems for split equality fixed point problems of η-demimetric mappings in banach spaces

Research output: Contribution to journalArticle

Abstract

The purpose of this paper is to propose and study an algorithm for solving the split equality fixed point problems of η-demimetric mappings in Banach spaces. Under some mild conditions we establish the norm convergence of the proposed algorithm. We apply these results to obtain new strong convergence theorems which are connected with the split feasibility problem, the split equality fixed point problem, and the split null point problem in Hilbert or Banach spaces. Our theorems extend or complement the results that have been proved for this important class of nonlinear operators.

Original languageEnglish
Pages (from-to)269-289
Number of pages21
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Volume26
Issue number4
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strong convergence theorems for split equality fixed point problems of η-demimetric mappings in banach spaces'. Together they form a unique fingerprint.

  • Cite this